# SDR USAAD98180

- Difficulty date: October 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N815US
- Make and model: Doug DC-9-82
- Aircraft serial: 48095
- System (JASC): 5240 · Service Doors
- Part: Latch
- Part number: 991158722
- Condition: Loose
- Location: Service Door
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

BOS-CLT - FLT 1524 - ON ROTATION, THE ARICRAFT WOULD NOT PRESSURIZE.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE FORWARD 2 ACCESSORY HATCH LOCK ARMS UNSNAPPED.  THE LOCKS WERE SECURED AND ALL CHECKED NORMAL.  (M)
